# SDR 9709796304

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Card
- Part number: 89873202
- Condition: Failed
- Location: E/E Compt
- Part time: 25,753 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING TAXI, AN APU FIRE INDICATION APPEARED ON EICAS.  APU FIRE BOTTLE DISCHARGED AND AIRCRAFT RETURNED TO THE GATE.  REPLACED FIRE DETECTOR CARD A-23 FOR LOOP-B, OPERATIONAL CHECK GOOD.
